# SDR AALA202010139008

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 10,161 hours, 3,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 EMERGENCY EXIT DOOR DAMPER BELOW PERIODIC SERVICE CHECK LEVELS.  SERVICED L4 EMERGENCY EXIT DOOR DAMPER ACTUATORS, IAW AMM 52-10-00-410-001.
